# SDR SIMA200119301

- Difficulty date: July 12, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSN - FLT 4044 - DURING PRE-FLIGHT INSPECTION, CREW REPORTED THE AFT FLOOR PROXIMITY EMERGENCY LIGHTS DID NOT ILLUMINATE.  MAINTENANCE REPLACED THE AFT LIGHT STRIP IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
